# SDR IXXA2025050900001

- Difficulty date: May 9, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 24632
- Aircraft time: 68,045 hours, 26,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 144N81981
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN THE HOLES WHERE THE STUDS WERE REMOVED AND ALSO DEEP PITTING IN THE INTERCOSTAL, LOCATED IN THE RWW, STA.1120 TO STA.1140, 26 INCHES  ABOVE THE BOTTOM OF THE KEEL BEAM.RR
